Posted by: Anonymous | 2009-06-29

very irregular periods

i am 26 yrs old, i have always had a very irregular menstrual cycle (3 months nothing then a bleed then nothing again for 2/3 months)
but before i got married 3 years ago it started to become more " normal"  then i went onto the injection (depro - i think that' s what they call it) for a while but after about 3 months i had continuous bleeds, i went to the gynae whom then put me on yasmin i was on it for about 2 and half years and had regular periods, but in november last year i stopped because my husband and i want to have a baby, the thing is since then i only had a period at the end of december and again at the end of march and nothing since, i was wondering if you think i should go see a doctor or just wait and see if it goes back to normal, i did a pregnancy test and it was negative so i' m not pregnant, could this affect me getting pregnant?

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

It sounds like you have a problem with ovulation and should definitely see a gynaecologist as you will not fall pregnant as things are.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Our users say:
Posted by: Anonymous | 2009-06-30


Reply to Anonymous
Posted by: Anon | 2009-06-29


I was in the exact situation. Eventually is stopped completely. I went to three different Gyane' s and eventually the third doctor found what the problem was.....I have PCOS.

I think you should go to a different Doc.

All the best!

Reply to Anon

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.